An August 2013 Label Change Mandated By The FDA For All Fluoroquinolone Antibiotics Was Intended To Raise The Profile Of This Relatively Unknown Risk
SUMMARY: In August 2013 the FDA determined that, although the risk of peripheral neuropathy has been described in the respective Package Insert, or label, of these fluoroquinolone antibiotic drugs since 2004, the (1) potential rapid onset and (2) risk of permanence aspects of this serious nerve damage side effect were not adequately described.
As pointed out the 2013 FDA Drug Safety Communication about Avelox, Cipro, and Levaquin,”These symptoms can occur early in treatment and may be permanent.”
We are investigating cases of peripheral neuropathy or serious nerve damage in patients who used Levaquin, Cipro, Avelox, or one of the other fluoroquinolone drugs as possible drug injury lawsuits against the responsible pharmaceutical company.[Read this article in full at original source]